Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ishkin, Khabir Kabirovich

Total publications: 25 (25)
in MathSciNet: 20 (20)
in zbMATH: 16 (16)
in Web of Science: 20 (20)
in Scopus: 19 (19)
Cited articles: 17
Citations in Math-Net.Ru: 58
Citations in Web of Science: 53
Citations in Scopus: 34
Presentations: 1

Number of views:
This page:2070
Abstract pages:3961
Full texts:1524
References:406
Associate professor
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
UDC: 517.9, 517.98, 517.984.4, 517.984.5, 517.984.6
MSC: 34Bxx, 34Exx, 34Lxx, 34Mxx, 35Pxx
   
Main publications:

http://www.mathnet.ru/eng/person18626
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/258086
https://elibrary.ru/author_items.asp?authorid=129350
http://orcid.org/0000-0002-4943-9079
http://www.researcherid.com/rid/Q-8322-2016
https://www.scopus.com/authid/detail.url?authorId=6507169163

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. Kh. K. Ishkin, R. I. Marvanov, “On the Class of Potentials with Trivial Monodromy”, Lobachevskii J. Math., 42 (2021), 1166–1174  crossref  isi

   2020
2. Kh. K. Ishkin, R. I. Marvanov, “Equivalence criterion for two asymptotic formulae”, Ufa Math. J., 12:1 (2020), 30–42  mathnet  crossref  isi
3. Kh. K. Ishkin, L. G. Davletova, “Regularized Trace of a SturmLiouville Operator on a Curve with a regular Singularity on the Chord”, Differential Equations, 56:10 (2020), 1257–1269  crossref  crossref  zmath  isi  scopus
4. Kh. K. Ishkin, R. I. Marvanov, “On localization conditions for spectrum of model operator for Orr–Sommerfeld equation”, Ufa Math. J., 12:4 (2020), 64–77  mathnet  crossref  isi  scopus (cited: 1)

   2019
5. L. G. Valiullina, Kh. K. Ishkin, “The formula for the regularized trace of the Sturm-Liouville operator with a logarithmic potential”, Tamkang Journal of Mathematics, 50:3 (2019), 199–211  crossref  mathscinet  isi  scopus

   2018
6.  Kh.  K. Ishkin, “Conditions of Spectrum Localization for Operators not Close to Self-Adjoint Operators”, Doklady Mathematics, 97:2 (2018), 170–173  mathnet  crossref  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus

   2021
7.  Kh. K. Ishkin, A. V. Rezbayev, “On the Davies Formula for the Distribution of Eigenvalues of a Non-Self-Adjoint Differential Operator”, J. Math. Sci., 252:3 (2021), 374383  mathnet  crossref  mathscinet  scopus

   2018
8. L. G. Valiullina, Kh. K. Ishkin, R. I. Marvanov, “Spectral asymptotics for fourth order differential operator with two turning points”, Ufa Math. J., 10:4 (2018), 24–39  mathnet  crossref  mathscinet  isi  scopus

   2019
9.  L. G. Valiullina, Kh. K. Ishkin, “On the localization conditions for the spectrum of a non-self-adjoint Sturm–Liouville operator with slowly growing potential”, J. Math. Sci., 241:5 (2019), 556–569  mathnet  crossref  crossref  mathscinet  zmath

   2017
10. Kh. K. Ishkin, A. V. Rezbayev, “On the conditions for the existence of triangular transformation operator for a binomial differential equations”, International Conference Functional Analysis in Interdisciplinary Applications (FAIA2017), AIP Conference Proceedings (Astana, Okt 0205, 2017), 1880, eds. T. Kal'menov, M. Sadybekov, American Institute of Physics, Melville, NY, 2017, 050006  crossref  isi  scopus
11. Kh. K. Ishkin, “A localization criterion for the spectrum of the Sturm–Liouville operator on a curve”, St. Petersburg Math. J., 28:1 (2017), 37–63  mathnet  crossref  mathscinet  zmath  isi (cited: 8)  elib  elib  scopus (cited: 5)

   2016
12. Kh. K. Ishkin, Kh. Kh. Murtazin, “Asymptotics for the eigenvalues of a fourth order differential operator in a “degenerate” case”, Ufa Mathematical Journal, 8:3 (2016), 79–94  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2015
13. Ishkin Kh. K., “On the BirkhoffTamarkinLanger Conditions and a Conjecture of Davies”, Doklady Mathematics, 91:3 (2015), 259–262  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2013
14. Kh. K. Ishkin, “On a Trivial Monodromy Criterion for the Sturm–Liouville Equation”, Math. Notes, 94:4 (2013), 508–523  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 6)
15. Kh. K. Ishkin, “On analytic properties of Weyl function of Sturm–Liouville operator with a decaying complex potential”, Ufa Math. Journal, 5:1 (2013), 36–55  mathnet  crossref  mathscinet  elib

   2012
16. Ishkin Kh. K., “Conditions for localization of the limit spectrum of a model operator associated with the Orr–Sommerfeld equation”, Doklady Mathematics, 86:1 (2012), 549–552  crossref  mathscinet  zmath  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2011
17. Kh. K. Ishkin, “On continuity of the spectrum of a singular quasi-differential operator with respect to a parameter”, Eurasian Math. J., 2:3 (2011), 67–81  mathnet (cited: 2)  mathscinet  zmath

   2009
18. Ishkin Kh. K., “A localization criterion for the eigenvalues of a spectrally unstable operator”, Doklady Mathematics, 80:3 (2009), 829–832  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 1)  scopus (cited: 2)
19. Ishkin Kh. K., “On the Spectral Instability of the SturmLiouville Operator with a Complex Potential”, Differential Equations, 45:4 (2009), 494–509  crossref  mathscinet  zmath  isi (cited: 5)  elib  elib  scopus (cited: 1)

   2008
20. Kh. K. Ishkin, “On the Uniqueness Criterion for Solutions of the Sturm–Liouville Equation”, Math. Notes, 84:4 (2008), 515–528  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  elib  scopus (cited: 4)
21. Kh. K. Ishkin, “On localization of the spectrum of the problem with complex weight”, J. Math. Sci., 150:6 (2008), 2488–2499  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 5)

   2005
22. Kh. K. Ishkin, “Necessary Conditions for the Localization of the Spectrum of the Sturm–Liouville Problem on a Curve”, Math. Notes, 78:1 (2005), 64–75  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  elib  elib  scopus (cited: 7)

   2002
23. Kh. K. Ishkin, “A Criterion for Spectrum Decomposition”, Math. Notes, 72:5 (2002), 620–630  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   2000
24. Kh. K. Ishkin, Kh. Kh. Murtazin, “Quantum defect for the Dirac operator with a nonanalytic potential”, Theoret. and Math. Phys., 125:3 (2000), 1678–1686  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus

   1995
25. Kh.K.Ishkin, “Asymptotic behavior of the spectrum and the regularized trace of higher-order singular differential operators”, Differential equations, 31:10 (1995), 1622–1632  mathnet  mathscinet  zmath  isi (cited: 5)

Presentations in Math-Net.Ru
1.
Kh. K. Ishkin
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 17:55

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021